# SDR DALA1217981607

- Difficulty date: March 22, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 52,555 hours, 7,217 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC SQUIB TEST BOTH EMER ESCAPE LT AND RT NOT ILLUMINATED WHEN TEST 1 S/W PRESSED.  BOTH LT AND RT SPOILER NOT ILLUM WHEN TEST SW PRESSED.  MAINTENANCE REPLACED BOTH LT AND RT OFF WING ESCAPE SYSTEM BATTERY PACK PER AMM.  OPS TEST OK.      ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
